Zantrex 3 Side Effects

facebooktwittergoogle_plusredditpinterest


Most of the side effects associated with Zantrex 3 are identical to those associated with excessive caffeine consumption.

The reason why is simple.

One serving of Zantrex 3 will provide you with more caffeine than you’d obtain from 3 cups of coffee! Obviously then, caffeine-related side effects may be quite prominent in some people. It’s important to note that there’s so much caffeine in this product that’s there’s a real danger of taking too much without really knowing you are doing so. Making the assumption that you’re taking an non-prescrition weight loss pill and therefore can disregard label instructions with impunity can be a big mistake – you’ll always want to start with the lowest dosage possible to assess your tolerance and never take more than directed.

It’s also important to note that caffeine has many of the side-effects associated with the now banned ephedra (nervousness, increased blood pressure, heart palpitations, and so on) and although common in many foods (coffee, chocolate, various soft drinks, etc., etc.) may not be for everyone.

It’s also possible that because of its high caffeine content, you may experience caffeine withdrawal symptoms when you stop taking Zantrex 3.

While regular caffeine use can lead to mild physical dependence, it does not cause withdrawls on the scale of illegal drugs.

Also, please recognize that the side effects associated with Zantrex-3 will also be common to other caffeine-based fat burners — which is to say the vast majority of the products featured on this site.

According to Medline Plus

“Excessive caffeine intake can lead to a fast heart rate, excessive urination, nausea, vomiting, restlessness, anxiety, depression, tremors, and difficulty sleeping.

The effect of caffeine on health has been widely studied. In particular, the effects of caffeine on fibrocystic breast disease, heart and blood vessel disease, birth defects, reproductive function, and behavior in children has been closely examined. The American Medical Association Council on Scientific Affairs says that moderate tea or coffee drinking likely has no negative effective on one’s health, as long as the person lives an otherwise healthy lifestyle. However, the organization emphasizes moderate caffeine use.

“Abrupt withdrawal of caffeine may cause headaches, drowsiness, irritability, nausea, vomiting, and other symptoms. Reduce caffeine intake gradually to prevent any symptoms of withdrawal.”

Here are but two examples of the sort of side effects some people are experiencing with this product. Special thanks to Brandon and Lori for sending their comments…

I have serious concerns over Zantrex 3 and its side effects. First, I should be clear in my past experience with fat burners. I took ripped fuel for approximately 4 years in doses ranging from 2-5 pills per day. I am familiar with the increased heart rate, irritability and other effects of ephedra.

With that said, I have serious concerns about Zantrex 3. I attempted to take this pill on 2 separate occasions and was instantly thrown into a panic attack, a vicious sweat, and an itching rash brought on by the niacin. My throat closed up and my heart raced. If I did not have an emergency 1mg Klonopin in the house, I am certain that I would have gone to the hospital.

Why did I take it again if I was so scared the first time?

Because I wanted to lose weight. I not been able to locate a favorable review of this product and, in many instances, have read accounts of similar reactions.

The niacin content is extremely high in this supplement. Further, the high caffeine content is outright insane.

I am not worried about my own well-being since I will never take this again. I am, however, concerned that someone is going to get hurt by this supplement.

Brandon (brandongreenbergATyahoo.com)

I think Zantrex-3 should be illegal! I too tried to take it on two separate occasions.

The second time I tried to take it I also went into a panic attack and had the most horrible feeling in my whole body! I just wanted it out of my system at that point. I can’t imagine that the effect that it has on someone else would be much different. I think it is a horrible weight loss product that should be taken OFF the market!

Lori Worthey (texjade23ATyahoo.com)

We’ve also received a ton of feedback on Zantrex-3 and its side effects on our Real-Customer-Comments.com site, which features comments, user reviews, and testimonials on most popular fat burners and diet pills. Click here to read those comments or to share your own.

We also welcome you to read the complete Zantrex 3 review, which is available here!

facebooktwittergoogle_plusredditpinterest

Comments

  1. Apri says

    I have been taking Zantrex 3 for 2 weeks and other than not feeling tired at work, I have had no side affect. Some days I am still tired, with drinking coffee, taking zantrex and a 5 hour energy.

    I don’t think this product works bc I have not lost a pound in two weeks, I will not by this product again.

  2. chris says

    Been taking zantrex 3 and it crashed in my body with caffeine doctors can’t find no problems but I haven’t been the same chest pain head pain body hurt and its been 4 months ago

  3. Hannah says

    I took zantrex 3 because I am very uncomfortable with my body. I’m 5’10 and I weigh 160 lbs. I took 2 at lunch time and instantly afterwards I developed a terrible itching rash all over my neck and body. I felt terrible all afternoon and I finally fell asleep about 9. I woke up at 2 am vomiting vigorously. Its 2 days after this happened and I still have no appetite. DO NOT TAKE ZANTREX 3!!!

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>